×

Found 26 Documents (Results 1–26)

The positive mass theorem for ALE manifolds. (English) Zbl 0890.53065

Chruściel, Piotr T. (ed.), Mathematics of gravitation. Part I: Lorentzian geometry and Einstein equations. Proceedings of the workshop on mathematical aspects of theories of gravitation, Warsaw, Poland, February 29–March 30, 1996. Warsaw: Polish Academy of Sciences, Inst. of Mathematics, Banach Cent. Publ. 41(1), 133-142 (1997).
MSC:  53Z05 58J60 83C30
PDFBibTeX XMLCite

Lightlike submanifolds of semi-Riemannian manifolds and applications. (English) Zbl 0848.53001

Mathematics and its Applications (Dordrecht). 364. Dordrecht: Kluwer Academic Publishers. viii, 300 p. Dfl. 225.00; $ 158.00; £99.00 (1996).
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field